# SDR EISA20000091

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Component: Floorbeam, Boeing
- Component part number: 6520827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP OF CABIN STA 995 TO STA 999 BL 47L CORROSION ON SEAT TRACK LEG.  FABRICATED SEAT TRACK, ALODINED, PRIMED, AND INSTALLED SEAT TRACK IAW SRM 51-10-6, 53-10-1, 51-30-2, 53-10-5 FIG 7, 51-10-2.
